# SDR 2020F00411

- Difficulty date: September 28, 2020
- Submitted: September 28, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Link
- Part number: 601370165PP
- Part serial: RW86022
- Condition: Damaged
- Location: Not Reported
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATION FLAW WAS DISCOVERED DURING ULTRASONIC TEST 71-23-103 PART 4 TSN 36122.20 CSN 35762.
